# SDR DL73K020379

- Difficulty date: March 28, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- Aircraft time: 52,808 hours, 40,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / AFT GALLEY DOOR CUTOUT / LOWER HINGE CUTOUT :    CRACK REPAIR THE LOWER HINGE CUTOUT OF THE AFT GALLEY DOOR CUTOUT (R2)   WAS FOUND WITH A .5 INCH CRACK IN THE SKIN ASSY AND UNDERLYING  BEARSTRAP.  THE CRACK WAS REMOVED WITH A CUTOUT AND REPAIRED WITH 2 EXTERNAL ALUMINUM DOUBLERS AND A STRUCTURAL FILLER.  THE WORK WAS ACCOMPLISHED PER ER/A 382827-14, REV A.
